# SDR VNAA202110271111

- Difficulty date: October 23, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 43,176 hours, 33,076 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Instrument Panel
- Condition: Abnormal
- Location: First Offier'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FO LOST ALL INSTRUMENTATION RAN QRH. ADC2 SWITCHED WORKED LOST AGAIN. PITCH FEEL STATUS, FADEC FAULT STATUS, YAW DAMPER 2 FAULT STATUS MESSAGES / PERFORMED OPS TEST OF ADC IAW CRJ700 AMM 34-13-01-740-801( A01) OPS TEST GOOD. PERFORMED OPS TEST OF AHRS IAW CRJ700 AMM 34-21-00-720-801 (A01) OPS TEST GOOD.
